On the solution of a quadratic vector equation arising in Markovian binary trees (bibtex)
by , ,
Reference:
On the solution of a quadratic vector equation arising in Markovian binary trees (Dario A. Bini, Beatrice Meini, Federico Poloni), In Numer. Linear Algebra Appl., volume 18, 2011.
Bibtex Entry:
@article{BinMP11,
 author = {Bini, Dario A. and Meini, Beatrice and Poloni, Federico},
 title = {On the solution of a quadratic vector equation arising in {M}arkovian
	binary trees},
 journal = {Numer. Linear Algebra Appl.},
 year = {2011},
 volume = {18},
 pages = {981--991},
 number = {6},
 coden = {NLAAEM},
 doi = {10.1002/nla.809},
 fjournal = {Numerical Linear Algebra with Applications},
 issn = {1070-5325},
 mrclass = {60J10 (60J80 65C50)},
 mrnumber = {2861273 (2012j:60194)},
 pdf = {files2/BinMP11_qve2.pdf},
 url = {http://dx.doi.org/10.1002/nla.809},
}
Powered by bibtexbrowser